Asymptotic expansion of a multiscale numerical scheme for compressible multiphase flow.

Abstract : The simulation of compressible multiphase problems is a difficult task for modelization and mathematical reasons. Here, thanks to a probabilistic multiscale interpretation of multiphase flows, we construct a numerical scheme that provides a solution to these difficulties. Three types of terms can be identified in the scheme in addition to the temporal term. One is a conservative term, the second one plays the role of a nonconservative term that is related to interfacial quantities, and the last one is a relaxation term that is associated with acoustic phenomena. The key feature of the scheme is that it is locally conservative, contrarily to many other schemes devoted to compressible multiphase problems. In many physical situations, it is reasonable to assume that the relaxation is instantaneous. We present an asymptotic expansion of the scheme that keeps the local conservation properties of the original scheme. The asymptotic expansion relies on the understanding of an equilibrium variety. Its structure depends, in principle, on the Riemann solver. We show that it is not the case for several standard solvers, and hence this variety is characterized by the local pressure and velocity of the flow. Several numerical test cases are presented in order to demonstrate the potential of this technique.
Type de document :
Article dans une revue
Multiscale Model. Simul., SIAM, 2006, 5 (1), pp.84-115
Liste complète des métadonnées

https://hal.inria.fr/inria-00402651
Contributeur : Rémi Abgrall <>
Soumis le : mardi 7 juillet 2009 - 22:40:33
Dernière modification le : jeudi 11 janvier 2018 - 06:21:22

Identifiants

  • HAL Id : inria-00402651, version 1

Collections

Citation

Remi Abgrall, Vincent Perrier. Asymptotic expansion of a multiscale numerical scheme for compressible multiphase flow.. Multiscale Model. Simul., SIAM, 2006, 5 (1), pp.84-115. 〈inria-00402651〉

Partager

Métriques

Consultations de la notice

65